# SDR SIMA20171204002

- Difficulty date: December 4, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Aircraft time: 35,397 hours, 31,002 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520554001
- Condition: Dented
- Location: Frame 19-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 DENTS AND 1 PROTRUSION BTW FR 19-20 STR 11-12L-C/A-REPAIRED 2 DENTS AND 1 PROTRUSION BTW FR 19-0 STR 11-12L IAW ERS-EM-53MR-3029
